# SDR HALA2017062200162

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 52,823 hours, 9,743 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLEED AIR INOPERATIVE.     REMOVED AND REPLACED PRSOV IAW AMM 36-11-09. REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-16. OPS CHECKED GOOD. OK FOR SERVICE.
